See Alike in...

Alike App

Browser

Annaalise

790d

I was diagnosed with GERD two weeks ago and I had an awful flare up over night, which exasperates my other conditions, I’m finding it really hard taking meds on a empty stomach, but food just makes the GERD worse. Does anyone have a recommendation on what they eat when taking meds so they don’t have an upset stomach/nausea?

Top reply
    • DolphinLily25

      783d

      Crackers and water, is what has always worked for me.

    • DolphinLily25

      783d

      Crackers and water, is what has always worked for me.

    • Sunshine_Sue

      790d

      I eat peanut butter crackers and it helps with taking meds. I never have a flare at night when I take my meds and eat them. I can actually go to sleep with no problems. My Gastroenterologist told me to stop eating four hours before I lay down. This helps to avoid a GERD flareup. I have to take my meds just before I lay down. They require food in my stomach. This is very effective for me. I wish you the best.☺️

    • ccsky

      790d

      Drink a cup of water before every meal to neutralize the acid in the stomach

    • Annaalise

      790d

      Thanks guys it was going so good the last week I just feel like I’m back to square one

      • luminary

        790d

        @Annaalise hey it's all a process, I had issues with several medications, but no matter what we just gotta keep trying. It's normal for some weeks to be good or bad, regardless,you've got this

    • luminary

      790d

      I would eat like saltines with my pills in the beginning, hope this helps.

      • ExceedinglyBiCat

        790d

        @luminary Echoing the saltines!! You don't need much and it's easy on your stomach

    • Abby0427

      790d

      Usually I’m okay with taking meds on an empty stomach but when I first started I wasn’t. Usually I would do something small like a piece of toast to absorb any excess acid

      • Annaalise

        790d

        @Abby0427 thank you ❤️

        • Abby0427

          790d

          @Annaalise of course everyone is different but I hope it starts to even out soon :)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion